# SDR ASAA2020032732561

- Difficulty date: March 3, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 03460
- Aircraft time: 40,089 hours, 12,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Frame
- Part number: D5337167220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 36 BELLY FAIRING SUPPORT FRAME HAS CORROSION AT A/C CENTER LINE (STREAMER ATTACHED)   GROUNDED - YES. REMOVED AND REPLACED FRAME 36 BELLY FAIRING SUPPORT IAW A320 SRM 51-44-11. MATERIAL LOSS ON SUPPORT IS 100% DUE TO CORROSION DOT AND STREAMER REMOVED P.O.# 969631.2
